Jump to content
CrazyBoards.org
Sign in to follow this  
Dusk

Disorganization/fogginess from meds or SZA?

Recommended Posts

My thinking is all foggy and I'm having trouble making sense of what is being said, and sometimes I forget what I'm saying. I feel like I'm not really present and the days just sort of pass me by. Does anyone know if this is the antipsychotics or just the illness itself, or maybe both? Any way to help it that you've found?

Edited by Dusk

Share this post


Link to post
Share on other sites

That happens to me because of the disorder when I am tired, stressed, I don't sleep well or I just have a bad day -without any reason-.

It also happened when I was taking meds, but it was more like a sedative foggy.

Edited by Bixo
  • Like 1

Share this post


Link to post
Share on other sites
1 hour ago, CeremonyNewOrder said:

Did you just start the AAP? I find they are usually sedative at first and make you groggy.

I did just start this one again, but the last time I took it it wasn't as bad. I've been on AAPs for about 15 years and have found it to have gradually gotten worse, especially the past 3 years. I'm just at a loss as to what I can do. My pdoc has me taking certain vitamins and Deplin to try to help it, but I don't notice any improvement.

Share this post


Link to post
Share on other sites
32 minutes ago, Dusk said:

I did just start this one again, but the last time I took it it wasn't as bad. I've been on AAPs for about 15 years and have found it to have gradually gotten worse, especially the past 3 years. I'm just at a loss as to what I can do. My pdoc has me taking certain vitamins and Deplin to try to help it, but I don't notice any improvement.

I take Adderall to counter the sedation of Clozapine. You could also maybe suggest Provigil.

Share this post


Link to post
Share on other sites
4 hours ago, Dusk said:

My thinking is all foggy and I'm having trouble making sense of what is being said, and sometimes I forget what I'm saying. I feel like I'm not really present and the days just sort of pass me by. Does anyone know if this is the antipsychotic or just the illness itself, or maybe both? Any way to help it that you've found?

I think it is myself (in bold).  And ...

I agree with bizo in that when I get foggy, it is sedative foggy and from the meds.  It usually means I have to sleep though to keep the hallucinations and delusions away.

To help it, I try to not become over-tired, and I don't want stress to get in  the way.

Share this post


Link to post
Share on other sites
On 6/4/2016 at 6:31 PM, Dusk said:

My thinking is all foggy and I'm having trouble making sense of what is being said, and sometimes I forget what I'm saying. I feel like I'm not really present and the days just sort of pass me by. Does anyone know if this is the antipsychotics or just the illness itself, or maybe both? Any way to help it that you've found?

I'm sorry I didn't answer your original question ...

I think it is a combo of the meds and part of the illness itself that causes this to happen.  I haven't come across any idea/s that will help it.  I look forward to someone posting something they know.

What meds are you on?  Or is it just the antipsychotic?  Could there be any other med you are on that could be possibly causing your thinking to be foggy, etc?

Share this post


Link to post
Share on other sites

Thanks. I am on lithium, Zoloft and Fanapt. But now that I think about it, I have been off my medicine for awhile in the past year or two and I was still having trouble. I guess that's my answer.

Share this post


Link to post
Share on other sites

I TAKE MY AAP' AT BED TIME IT REALLY HELPS ME TO ALLEVIATE THE GROGGY FEELING AND THE AAP STILL DO THEIR JOB DURING THE DAY HOPE YOU FEEL BETTER

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...